Journal of Symbolic Logic

Frege Proof System and TNC$^\circ$

Gaisi Takeuti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 2 (1998), 709-738.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745529

Mathematical Reviews number (MathSciNet)
MR1625883

Zentralblatt MATH identifier
0959.03047

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi. Frege Proof System and TNC$^\circ$. J. Symbolic Logic 63 (1998), no. 2, 709--738. https://projecteuclid.org/euclid.jsl/1183745529


Export citation